# SDR AALA201710029001

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 10,717 hours, 5,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ROW 12 EMERGENCY LIGHT INOPERATIVE.  CONNECTED A BROKEN WIRE AT SEAT 12 IAW AMM 20-44-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
